Antibiotics lead to sore bottoms?

Samantha - posted on 01/05/2014 ( 1 mom has responded )

2

0

0

Hi there,
Ive a 9mnth old little girl and recently shes got a cold and chest infection which had led to her taking antibtioics (distaclor) shes been on it about three days and her little botton is very red. so raw if touched shell cry. she doesnt suffer from sore bottoms so im wondering if theres a link or is this just not saoirses week.

Thaanks

MOST HELPFUL POSTS

Danni - posted on 01/05/2014

3

20

2

Battled with this with my son for 5 years! he eventually grew out of the chest infections and I could stop giving antibiotics and the bum healed. He literally had bleeding bum all those years. Pushed the probiotics big time but not sure they helped. Bum creams dont work. Look for homeopathic bum powders (weeping wound powders), they help bum dry and scab and heal...Good luck! It's horrible I know...

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms